# SDR USAA2011040191316

- Difficulty date: March 27, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 40,137 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 65C258714
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - CRACK ON RUDDER CLOSE OUT RIB AT STA 1127.  REPLACED RUDDER CLOSE OUT RIB AT STA 1127 IAW B737 SRM 51-40-02 & EA 102809.
